# SDR 96ZZZX2654

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84400
- Make and model: Piper PA-28-161
- Aircraft serial: 288216004
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 62086005
- Condition: Cracked
- Location: Inbd Rt Wing
- Part time: 6,697 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT INBOARD SKIN STIFFENER AT REAR OF WING FOUND CRACKED.
